# SDR HEEA077040

- Difficulty date: October 30, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- Aircraft time: 12,909 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control Unit
- Part number: 071121612
- Part serial: 2818
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED READ OUT ARE UNREADABLE ON DISPLAY. REPLACED WITH SERVICEABLE PART.
